# SDR MASA200500596

- Difficulty date: July 26, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 19,659 hours, 14,658 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 6023 LAS.  LAS TO FAT DIVERTED TO BFL FOR GEAR DISAGREE MESSAGE IN FLIGHT (FL280).  FERRIED TO PHX AND MX ADJUSTED MLG LEFT MAIN GEAR UPLOCK SENSOR.
